# SDR DXTA2024011910658

- Difficulty date: January 17, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500244
- Aircraft time: 7,976 hours, 6,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005246
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS STAY ON IN THE ARM POSITION AFTER BOTH ENGINES ARE RUNNING. RESOLUTION: REMOVED EMERGENCY BATTERY I PN 7450LS-00 SN 006361 AND LNSTALLED "NEW" EMERGENCY BATTERY PN 7450LS-00 SN 007616 ALSO REMOVED EMERGENCY BATTERY 2 PN 7450LS-00 SN 005246 AND INSTALLED "NEW" EMERGENCY BATTE1Y PN 7450LS-00 SN 007319 IA W PENOM 300 AMM 33-52-0 I OPS CHECK GOOD.
